# SDR 95ZZZX5634

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48SA
- Make and model: Cessna 404CESSNA
- Aircraft serial: 440417
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 641484
- Condition: Cracked
- Location: Engine Oil
- Part time: 379 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL COOLER CRACKED UNDER NORMAL CONDITIONS, LEAKING OIL.  SUBMITTER SUGGESTS RE-DESIGN COOLER.
